# SDR SWAA991487

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 65771
- Condition: Over Heated
- Location: E&E Comp
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY LANDING, DURING FLIGHT A SMOKE/BURNING SMELL IN COCKPIT.  DISCOVERED EQUIPMENT COOLING FAN OVERHEATED AND C/B TRIPPED.  DEFERRED PER MEL AND DURING RON REMOVED AND REPLACED EQUIPMENT COOLING FAN PER MM.
